# SDR FDEA201207172594

- Difficulty date: July 17, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27238
- Aircraft time: 55,989 hours, 20,923 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5697 · Window System Wiring
- Part: Windshield
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ARCING ON CAPTAIN'S WINDOW, LOWER INBD,  ABOUT 12" AND INCREASING. COMPLIED WITH QRH  PROCEDURES AND TURNED OFF WINDOW HEAT.  R & R CAPTAINS WINDSHIELD AND COMPLETED TORQUE IAW AMM 56-11-01-4.
